Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On classical Clifford theory

Author: Morton E. Harris
Journal: Trans. Amer. Math. Soc. 309 (1988), 831-842
MSC: Primary 20C20; Secondary 16A26, 20C05
MathSciNet review: 961616
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ k$ be a field, let $ N$ be a normal subgroup of a finite group $ H$ and let $ M$ be a completely reducible $ k[N]$-module. We give sufficient conditions for a finite dimensional (finite) group crossed product $ k$-algebra to be a Frobenius or symmetric $ k$-algebra. These results imply that $ k[H]/(J(k[N])k[H])$ and the endomorphism $ k$-algebra, $ {\operatorname{End} _{k[H]}}({M^H})$, of the induced module $ {M^H}$ are symmetric $ k$-algebras. We also completely describe the $ k[H]$-indecomposable decomposition of $ {M^H}$. It follows that the head and socle of an indecomposable component of $ {M^H}$ are irreducible isomorphic $ k[H]$-modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20, 16A26, 20C05

Retrieve articles in all journals with MSC: 20C20, 16A26, 20C05

Additional Information

PII: S 0002-9947(1988)0961616-6
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia